# SDR CALA0100322

- Difficulty date: April 10, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 6,027 hours, 2,163 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.38 INCH CRACK IN RIG PIN HOLE BOSS ON RIB WEB AT STA 56.48.  A REPAIR WAS INSTALLED IAW ECRA 5530-01292, REV A PART 3.
